That's not a good reason for starting a Testosterone suppliment therapy program.
While some additional body hair is a side-benefit or effect from such therapy, to seek such a drug specifically for this side-effect is not wise.
Now, if you are a male who has not started or completed puberty, and as a result, have little to no body hair, genital hair or beard growth... there may be good reason to speak with your doctor or family doctor about such treatment.
But if you're a mature male, and just wish you had a hairy chest, you're limited by genetics and genes. Your secondary sexual characteristics (hair, curves, size, etc) were determined at conception by the background of your two biological parents. There's not a lot that you can do to change that, other than shaving. But feel free to discuss this with your doctor, if you are distressed.
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2015 • 0 answers
Posted 23 Nov 2015 • 0 answers
Spironolactone - Does spiro reduce the hair growth on your head drastically too? I'm afraid it will?
Posted 11 Dec 2015 • 2 answers
Posted 19 Jan 2016 • 1 answer
Posted 27 Aug 2016 • 0 answers